# SDR DALA2016040602744

- Difficulty date: April 5, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,146 hours, 24,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL BETWEEN FRAME 66 TO FRAME 68 AT LEVEL STR 23L  AT AFT GALLEY AREA.  REPLACED LOWER SILL LOCATED BETWEEN FRAME 68 AT LEVEL STR 23L AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480076.
